On the number of permutations with a finite set of cycle lengths
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 256-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_207_a18,
author = {A. I. Pavlov},
title = {On the number of permutations with a~finite set of cycle lengths},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {256--267},
year = {1994},
volume = {207},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_207_a18/}
}
A. I. Pavlov. On the number of permutations with a finite set of cycle lengths. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory and analysis, Tome 207 (1994), pp. 256-267. http://geodesic.mathdoc.fr/item/TM_1994_207_a18/